# SDR 07FDEA04211

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A52271028203
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL FRAME SEGMENT 3.1 ON RT EMERGENCY EXIT DOOR BETWEEN FRAME 42A-43A, BETWEEN BEAM 5 AND 6.  REPLACEMENT ON FRAME SEGMENT IAW SRM 51-72-10.
